đź’Ş Conquer pain, embrace life!
Signature Naproxen Sodium 220 mg is a powerful nonsteroidal anti-inflammatory drug (NSAID) designed for effective pain relief and fever reduction. Each bottle contains 400 caplets, providing a long-lasting solution for adults and children aged 12 and over, all while being gluten-free.
M**Y
Good product
Love this product
E**R
Precio
Bien protegido
F**R
Why pay more?
Kirkland quality can’t be beat. These are every bit as effective as brand-name Aleve. In my opinion, of course.
L**S
same as name brand
great product, no difference between it and Alve.
M**Y
Inexpensive
Easy to order and inexpensive
R**M
Great Pain Reliever
This is the generic version of Aleve, with exactly the same ingredient (naproxen sodium) and dosage as the name brand. I've been using it for years and it's a terrific pain reliever. This brand is much cheaper than the OEM brand but you can find other generics that are cheaper than this one, so this is an ok but not great value. For example, this one comes in at 7 cents per caplet while others on Amazon are at 4 cents per caplet.
C**G
Comparable to Aleve
I take one when my knee or back pain gets bad. It really moves the pain several notches down. The only thing that I have to do is make sure that I do not take it very often. I have severe iron deficiency anemia, and taking it too often makes it get worse.There is a peel back label on this bottle and a yellow banner to see new warnings. For adults, you should not take more than 3 caplets within 24 hours. When my pain is terrible, I only take one. I am 75 years old, and I noticed special warnings if you are 65 or older.
A**S
As good as the big brand names
Want to save your hard earned $$ without compromising relief? Then this is the product for you.Kirkland Signature Naproxen Sodium Tablets has the same amount of medication(220 mg)as the leading brand(Aleve)but at a reduced price. This product can be used as a pain reliever/fever reducer for adults and children 12 years and over and is a nonsteroidal anti-inflammatory drug (NSAID), gluten free product with strength that can last up to 12 hours. As with all medications always read the label for use and refer to your doctor before taking this or any medications. The only reason I gave it 4 stars for value for the money is if you are a Costco member you can purchase it for less than half this price.
Trustpilot
1 day ago
2 days ago